# SDR DHL9974135C

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STRINGER 29R HAS CORROSION FROM STA 950 B TO STA 1010.  CUT OUT FRAMES AT STA 950F AND 970, CUT OUT DAMAGED SECTION OF STRINGER 29R FROM STA 950D PLUS 8.  REMOVED FRAMES AT STA  950D PLUS 5 RT AND 980.  INSTALLED REPAIR ON 950 B -950C PER AVITAS EO 99AVHM001RO-1 L ANGLE 16.5.  REPLACED STRINGER 950D TO 1000.  INSTALLED STRINGER SPLICE REPAIRS ON STR 29R AT STA 950D PLUS 9 AND 950F PLUS 9  PER AVITAS EO.  INSTALLED CIRCUMERENTIAL REPAIR AT STA 950 F STR 29R, 11 N/R 3477/3453.
